It definitely can! A year and a half ago I had 3 intramuscular steroid injections in my lower back and a couple months later my hair started falling out by the handfuls. It quit just as fast as it started but it did last several months. Then in January my second doctor told me he wanted to try a series of 3 epidurals. I told him I was concerned about hair loss. He thought it would not affect it since the steroid would be staying in the spinal canal. Well, guess what?? Here it is June and my hair has been falling out starting the end of April and is continuing to fall out by the handfulls now. Hopefully it will stop soon. My dermatologist told me this is definitely a side effect to steroid injections and about the time you start freaking out about it because your hair is getting so thin, it seems to suddenly stop. Keep your fingers crossed!! I know I will never have another steroid injection again!
I think it will not cause hair loss.
No nifedipine does not cause hair loss.
Yes, dehydration can cause hair loss
Can dilantin or its generic phenytoin cause hair loss. I know that Dilantin can cause excessive hair growth in women but what about hair loss. Also can statin drugs cause hair loss.
Yes it cause hair loss.
No, toenail fungus can not cause hair loss.
Cancer medications cause severe hair loss.
can cervical cancer cause hair loss
Velcade can cause hair loss, since it is a cancer drug, it may lead to hair loss.
Trichomoniasis does not cause hair loss.
Yes, excessive stress may cause the loss of hair.